# SDR C2XA02SH163

- Difficulty date: January 3, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: 14576631622
- Condition: Gouged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK NUMBER TWO LOWER COWLING AFT EDGE MEMBER WAS FOUND TO BE CHAFFED.  MAINTENANCE REMOVED AND PLACED AFFECTED EDGE MEMBER IAW EMB SRM 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
